skip to main content

Results 1 - 10 of 17  for Great Falls College MSU

Results 1 2 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to e-Shelf

Reversal of Pathologic Cardiac Parameters after Transition from Ciozapine to Olanzapine Treatment: A Case Report

Cohen, H ; Loewenthal, U ; Matar, MA ; Kotler, M Cohen, H (correspondence author)

Clinical Neuropharmacology, Apr 2001, Vol.24(2), pp.106-108 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to e-Shelf

Bitemporal Epileptiform Discharges Induced by Bupropion: A Case Report

Shah, G ; Hirsch, L Shah, G (correspondence author)

Clinical Neuropharmacology, Oct 2001, Vol.24(5), pp.304-306 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to e-Shelf

Severe Topiramate-Associated Hyperthermia Resultinq in Persistent Neurological Dysfunction

Galicia, S ; Lewis, S ; Metman, LV Galicia, S (correspondence author)

Clinical Neuropharmacology, Apr 2005, Vol.28(2), pp.94-95 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to e-Shelf

Cutaneous Drug Eruptions by Current Antiepileptics: Case Reports and Alternative Treatment Options

Sahin, S ; Comert, A ; Akin, O ; Ayalp, S ; Karsidag, S Sahin, S (correspondence author)

Clinical Neuropharmacology, Apr 2008, Vol.31(2), pp.93-96 [Peer Reviewed Journal]

No full-text

View all versions
5
Material Type:
Article
Add to e-Shelf

Ischemic Stroke Related to Anabolic Abuse

Santamarina, R ; Besocke, A ; Romano, L ; Ioli, P ; Gonorazky, Se Santamarina, R (correspondence author)

Clinical Neuropharmacology, Apr 2008, Vol.31(2), pp.80-85 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to e-Shelf

Reversible Pisa Syndrome Induced by Clozapine: A Case Report

Hung, T-H ; Lee, Y ; Chang, Y-Y ; Chong, M-Y ; Lin, P-Y Hung, T-H (correspondence author)

Clinical Neuropharmacology, Dec 2008, Vol.30(6), pp.370-372 [Peer Reviewed Journal]

No full-text

View all versions
7
Material Type:
Article
Add to e-Shelf

Clozapine-Induced Serositis: Review of Its Clinical Features, Pathophysiology and Management Strategies

Mouaffak, F ; Gaillard, R ; Burgess, E ; Zaki, H ; Olie, J ; Krebs, M-O Mouaffak, F (correspondence author)

Clinical Neuropharmacology, Aug 2009, Vol.32(4), pp.219-223 [Peer Reviewed Journal]

No full-text

View all versions
8
Material Type:
Article
Add to e-Shelf

New Onset Somnambulism Associated With Different Dosage of Mirtazapine: A Case Report

Yeh, Y-W ; Chen, C-H ; Feng, H-M ; Wang, S-C ; Kuo, S-C ; Chen, C-K Yeh, Y-W (correspondence author)

Clinical Neuropharmacology, Aug 2009, Vol.32(4), pp.232-233 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to e-Shelf

Clozapine-Induced Obsessive-Compulsive Syndromes Improve in Combination With Aripiprazole

Englisch, S ; Esslinger, C ; Inta, D ; Weinbrenner, A ; Peus, V ; Gutschalk, A ; Schirmbeck, F ; Zink, M Englisch, S (correspondence author)

Clinical Neuropharmacology, Aug 2009, Vol.32(4), pp.227-229 [Peer Reviewed Journal]

No full-text

View all versions
10
Material Type:
Article
Add to e-Shelf

Successful Treatment of Cerebellar Ataxia and Tremor in Multiple Sclerosis With Topiramate: A Case Report

Schroeder, A ; Linker, R ; Lukas, C ; Kraus, Ph ; Gold, R Schroeder, A (correspondence author)

Clinical Neuropharmacology, Dec 2010, Vol.33(6), pp.317-318 [Peer Reviewed Journal]

No full-text

View all versions

Results 1 - 10 of 17  for Great Falls College MSU

Results 1 2 next page

Personalize your results

  1. Edit

Refine Search Results

Expand My Results

  1.   

Creation Date 

From To
  1. Before 2008  (3)
  2. 2008 To 2009  (6)
  3. 2010 To 2011  (3)
  4. 2012 To 2015  (4)
  5. After 2015  (1)
  6. More options open sub menu

Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Yeh, Yi-Wei
  2. Albayrak, Yakup
  3. Ekinci, Okan
  4. Wu, Mengqian
  5. Peus, Verena

Searching Remote Databases, Please Wait